Journal of Symbolic Logic

Review: J. Barkley Rosser, Logic for Mathematicians

A. Robinson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 4 (1953), 326-327.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731711

JSTOR
links.jstor.org

Citation

Robinson, A. Review: J. Barkley Rosser, Logic for Mathematicians. J. Symbolic Logic 18 (1953), no. 4, 326--327. https://projecteuclid.org/euclid.jsl/1183731711


Export citation